- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 404635, 3 pages
Introduction to Higher-Order Iterative Methods for Finding Multiple Roots of Nonlinear Equations
Padé Research Centre, 39 Deanswood Hill, Leeds, West Yorkshire LS17 5JS, UK
Received 28 September 2012; Accepted 19 November 2012
Academic Editor: Petr Ekel
Copyright © 2013 Rajinder Thukral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. Kumar, V. Kanwar, and S. Singh, “On some modified families of multipoint iterative methods for multiple roots of nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7382–7394, 2012.
- S. G. Li, L. Z. Cheng, and B. Neta, “Some fourth-order nonlinear solvers with closed formulae for multiple roots,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 126–135, 2010.
- J. Peng and Z. Zeng, “An approach finding multiple roots of nonlinear equations or polynomials,” Advanced Research on Electronic Commerce, Web Application, and Communication, vol. 149, pp. 83–87, 2012.
- E. Schröder, “Ueber unendlich viele Algorithmen zur Auflösung der Gleichungen,” Mathematische Annalen, vol. 2, no. 2, pp. 317–365, 1870.
- J. R. Sharma and R. Sharma, “Modified Jarratt method for computing multiple roots,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 878–881, 2010.
- L. Shengguo, L. Xiangke, and C. Lizhi, “A new fourth-order iterative method for finding multiple roots of nonlinear equations,” Applied Mathematics and Computation, vol. 215, no. 3, pp. 1288–1292, 2009.
- R. Thukral, “A new third-order iterative method for solving nonlinear equations with multiple roots,” International Journal of Mathematics and Computation, vol. 6, pp. 61–68, 2010.
- Rajinder Thukral, “New fourth-order nonlinear solver for multiple roots,” submitted in Advances in Numerical Analysis.
- W. Gautschi, Numerical Analysis: An Introduction, Birkhäuser, Boston, Mass, USA, 1997.
- J. F. Traub, Iterative Methods for Solution of Equations, Chelsea Publishing, New York, NY, USA, 1977.
- H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974.